Asymptotic nonnull distribution of the likelihood ratio statistic for testing equality of covariance matrices under intraclass correlation model
DOI:
https://doi.org/10.6092/issn.1973-2201/853Abstract
In this paper the asymptotic nonnull distribution of the likelihood ratio statistic for testing equality of covariance matrices under intraclass correlation structure is derived under certain alternatives for unequal samples.How to Cite
Gupta, A. K., & Nagar, D. K. (1990). Asymptotic nonnull distribution of the likelihood ratio statistic for testing equality of covariance matrices under intraclass correlation model. Statistica, 50(4), 585–594. https://doi.org/10.6092/issn.1973-2201/853
Issue
Section
Articles
License
Copyright (c) 1990 Statistica
Copyrights and publishing rights of all the texts on this journal belong to the respective authors without restrictions.
This journal is licensed under a Creative Commons Attribution 4.0 International License (full legal code).
See also our Open Access Policy.